Title: Infinitely divisible completely positive mappings
Authors: Fannes, Mark ×
Quaegebeur, Johan #
Issue Date: 1988
Publisher: Springer verlag
Series Title: Probability theory and related fields vol:79 issue:3 pages:369-403
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science